# SDR ASAA2016081717740

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 4,121 hours, 1,354 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  FOUND THE ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED BITE TEST FOR ELEC LIGHT, FOUND SPCU FAULT. INTERMITTENT FAULT. CLEARED FAULT, IAW FIM TASK 24-34 TASK 802 AND 24-31 TASK 801. ALL CIRCUIT BREAKERS RESET, ELEC LIGHT EXTINGUISHED. QRH VERIFICATION COMPLETE.
